Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 14, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 1, 2015, 4:58 PM CST for Madison County, Yazoo County, Mississippi. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2015, 4:58 PM CST (22:58 UTC)
- Expired
- Feb 1, 2015, 5:45 PM CST
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 40 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 5:20 PM CST | TSTM WND DMG | Farmhaven, MS | SEVERAL TREES DOWNED IN THE FARMHAVEN AREA |
| Feb 1, 5:25 PM CST | HAIL 0.5 | Farmhaven, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 481 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
214
WUUS54 KJAN 012258
SVRJAN
MSC089-163-012345-
/O.NEW.KJAN.SV.W.0014.150201T2258Z-150201T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CST SUN FEB 1 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MADISON COUNTY IN CENTRAL MISSISSIPPI...
EAST CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 545 PM CST
* AT 458 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VAUGHAN TO 8 MILES SOUTHEAST OF MYRLEVILLE TO
FLORA...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAY AROUND 505 PM CST.
ANNANDALE AND CAMERON AROUND 510 PM CST.
GLUCKSTADT AND CANTON AROUND 515 PM CST.
CAMDEN AND SHARON AROUND 520 PM CST.
FARMHAVEN AROUND 535 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3260 8978 3258 8979 3259 8979 3258 8983
3259 8984 3249 8996 3249 9041 3267 9024
3288 9013 3288 8973 3263 8973
TIME...MOT...LOC 2258Z 260DEG 37KT 3282 9005 3267 9013
3250 9032
HAIL...1.00IN
WIND...60MPH
$$
GRG2 follow-up statements
783
WWUS54 KJAN 012312
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CST SUN FEB 1 2015
MSC163-012323-
/O.CAN.KJAN.SV.W.0014.000000T0000Z-150201T2345Z/
YAZOO MS-
512 PM CST SUN FEB 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL YAZOO COUNTY IS
CANCELLED...
THE THREAT HAS ENDED FOR THE WARNED AREA.
LAT...LON 3259 8979 3258 8983 3259 8984 3249 8996
3249 9028 3266 9007 3287 8996 3288 8973
3263 8973
TIME...MOT...LOC 2313Z 263DEG 44KT 3283 8981 3268 8989
3251 9009
$$
MSC089-012345-
/O.CON.KJAN.SV.W.0014.000000T0000Z-150201T2345Z/
MADISON MS-
512 PM CST SUN FEB 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON COUNTY
UNTIL 545 PM CST...
AT 513 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAMERON TO SHARON TO GLUCKSTADT...AND MOVING EAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
FARMHAVEN AROUND 520 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3259 8979 3258 8983 3259 8984 3249 8996
3249 9028 3266 9007 3287 8996 3288 8973
3263 8973
TIME...MOT...LOC 2313Z 263DEG 44KT 3283 8981 3268 8989
3251 9009
HAIL...1.00IN
WIND...60MPH
$$
GRG271
WWUS54 KJAN 012338
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CST SUN FEB 1 2015
MSC089-012348-
/O.EXP.KJAN.SV.W.0014.000000T0000Z-150201T2345Z/
MADISON MS-
538 PM CST SUN FEB 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY WILL EXPIRE AT
545 PM CST...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3259 8979 3258 8983 3259 8984 3249 8996
3249 9028 3266 9007 3287 8996 3288 8973
3263 8973
TIME...MOT...LOC 2338Z 263DEG 44KT 3286 8945 3271 8953
3254 8973
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 3:33 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 1, 3:33 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 333 PM CST SUN FEB 1 2015 .DISCUSSION...TONIGHT THROUGH SUNDAY...THE MAIN WEATHER IMPACT THROUGH THE SHORT TERM IS THE COLD FRONT THAT IS CURRENTLY SITUATED FROM NORTHWEST MISSISSIPPI INTO EAST CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE LINE AND AND THIS ACTIVITY WILL MOVE ACROSS THE ARKLAMISS INTO THE EVENING HOURS. DECENT FORCING COMBINED WITH MU CAPES OF AROUND 200-500 J/KG AND 0-6KM SHEAR OF 60KTS WILL ALLOW FOR STRONG TO SEVERE STORMS THIS AFTERNOON AND EVENING. THE WINDS BECOME MORE UNIDIRECTIONAL AS THE BOUNDARY APPROACHES SO EXPECT THE TORNADO POTENTIAL TO BE VERY LIMITED...WITH THE MAIN CONCERN BEING DAMAGING WIND GUSTS AND POSSIBLY HAIL TO THE SIZE OF QUARTERS WITH STORMS ALONG THE BOUNDARY. A LIMITED RISK FOR STRONG TO SEVERE STORMS IS CURRENTLY IN THE HWO FOR MUCH OF THE AREA THIS AFTERNOON THROUGH MID EVENING. THE BOUNDARY WILL MOVE TO THE EAST OF THE AREA BY LATE EVENING WITH SOME LIGHT POST FRONTAL SHOWERS AND POSSIBLY A FEW FLURRIES IN THE NORTHEAST DURING THE OVERNIGHT HOURS AS COLD AIR ADVECTION INCREASES AND TEMPS DROP. COOL HIGH PRESSURE WILL BUILD OVER THE AREA ON MONDAY WITH HIGHS ONLY CLIMBING INTO 40S FOR MOST OF THE AREA. A COLD NIGHT IS ON TAP MONDAY NIGHT AS HIGH PRESSURE REMAINS OVER THE AREA AND RADIATIONAL COOLING PREVAILS WITH LOWS FALLING INTO THE MID 20S. LITTLE WILL CHANGE ON TUESDAY WITH HIGH PRESSURE RIDGING CONTINUING TO PREVAIL...BUT THE SURFACE FLOW WILL BEGIN TO TURN AROUND TO THE SOUTH AND TEMPERATURES WILL BE A LITTLE WARMER WITH HIGHS IN THE 50S. BY WEDNESDAY A SHORT WAVE WILL MOVE ACROSS EAST TEXAS INTO LOUISIANA AND CURRENTLY THE GLOBAL MODELS SUGGEST THAT MOISTURE WILL INCREASE OUT AHEAD OF IT WITH SHOWERS POSSIBLE MAINLY SOUTH OF I-20 DURING THE AFTERNOON SPREADING NORTHWARD WEDNESDAY NIGHT. THE ECMWF/GEM ARE FURTHER NORTH THAN THE GFS WITH THE SHORT WAVE AND MOISTURE...SO WILL LEAN TOWARDS THE ECMWF. EXPECT MOST OF THE PRECIPITATION TO MAINLY BE LIGHT WITH THE HEAVIEST ACCUMULATIONS OVER THE SOUTHERN PORTIONS OF THE AREA. THE SHORT WAVE WILL MOVE EAST OF THE AREA WEDNESDAY NIGHT. ON THURSDAY A COLD FRONT WILL DIVE SOUTH ACROSS THE AREA BRINGING WITH IT LIGHT SHOWERS AND MUCH COLDER AIR. THE ECMWF SUGGEST POSSIBLY A MIXED BAG OF SNOW AND RAIN POSSIBLE THURSDAY AFTERNOON/EVENING AS THE UPPER TROUGH MOVES ACROSS THE AREA...BUT WITH THE TIMING OF IT DURING THE AFTERNOON HOURS WILL HOLD OFF ON THAT FOR NOW AND KEEP THE PRECIP LIQUID. HIGH PRESSURE WILL BUILD IN AND PREVAIL FOR THE REMAINDER OF THE PERIOD WITH WARMING TEMPERATURES BY SUNDAY./15/ && .AVIATION...REGIONAL RADARS SHOW A LINE OF SHRA/TSRA ACTIVITY ALONG A STRONG COLD FRONT THAT WL MOVE ACROSS THE AREA THIS AFTN AND EVENING. THE LINE IS EXPECTED TO BY IN VCTY OF GLH BY 21Z AND BE IN VCTY OF HBG BY 04Z MON. WIDESPREAD MVFR AND OCNL IFR RESTRICTIONS DUE TO CIGS AND VSBY CAN BE EXPECTED THIS AFTERNOON AND EVENING. MUCH DRIER AND COLDER AIR WL SURGE INTO THE AREA BEHIND THE FRONT AND MODELS SUGGEST AN EARLIER IMPROVEMENT TO VFR CONDITIONS AREAWIDE BY 10Z. GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT THIS AFTN WL BECOME NWLY WITH FROPA AND REMAIN ABOVE 10KTS THROUGH TONIGHT. /22/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 34 42 26 / 92 70 4 0 MERIDIAN 67 35 46 25 / 96 96 6 0 VICKSBURG 70 34 43 24 / 94 45 2 0 HATTIESBURG 70 38 50 26 / 98 98 4 0 NATCHEZ 69 33 42 26 / 90 58 2 0 GREENVILLE 66 32 40 26 / 98 21 2 0 GREENWOOD 66 31 40 24 / 98 34 3 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 15/22
Hazardous weather outlook, Feb 1, 1:01 PM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 101 PM CST SUN FEB 1 2015 ARZ074-075-MSZ018-019-025>039-021915- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 101 PM CST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. LAZ007>009-015-016-023>026-MSZ040>066-072>074-021915- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 101 PM CST SUN FEB 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY EVENING ALONG A STRONG COLD FRONT AS IT MOVES THROUGH THE AREA. A FEW STORMS MAY BRIEFLY REACH SEVERE LIMITS WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Feb 1, 2:28 PM CST, 2 hours 30 minutes before
ARZ074-075-LAZ007>009-012100-
ASHLEY AR-CHICOT AR-MOREHOUSE LA-EAST CARROLL LA-WEST CARROLL LA-
228 PM CST SUN FEB 1 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
228 PM CST SUN FEB 1 2015
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES SOUTH OF BERLIN AT 228 PM
CST...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHERN CHICOT AND SOUTHEASTERN ASHLEY COUNTIES...AND
NORTHEASTERN WEST CARROLL...NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN MOREHOUSE PARISHES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3318 9117 3314 9116 3314 9119 3311 9120
3308 9115 3303 9114 3302 9116 3299 9117
3296 9121 3291 9182 3309 9185
TIME...MOT...LOC 2028Z 262DEG 45KT 3301 9172
GRGSpecial weather statement, Feb 1, 2:48 PM CST, 2 hours 10 minutes before
LAZ007-008-015-016-012120-
RICHLAND LA-MOREHOUSE LA-MADISON LA-WEST CARROLL LA-
248 PM CST SUN FEB 1 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CST SUN FEB 1 2015
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 27 MILES WEST OF WARDEN AT 248 PM
CST...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN WEST CARROLL...EXTREME NORTHWESTERN MADISON...
SOUTHERN MOREHOUSE AND NORTHEASTERN RICHLAND PARISHES SHOULD MONITOR
THIS STORM CLOSELY.
LAT...LON 3271 9204 3273 9147 3250 9147 3252 9191
3259 9194 3263 9193 3264 9193 3265 9192
3266 9194 3270 9198 3269 9204
TIME...MOT...LOC 2048Z 265DEG 39KT 3263 9192
GRGLocal storm report, Feb 1, 3:06 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
306 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG OAK RIDGE 32.62N 91.77W
02/01/2015 MOREHOUSE LA TRAINED SPOTTER
TREES DOWNED
&&
DLLocal storm report, Feb 1, 4:08 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CST SUN FEB 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL TRANSYLVANIA 32.68N 91.18W
02/01/2015 E1.00 INCH EAST CARROLL LA TRAINED SPOTTER
MARBLE TO QUARTER SIZE HAIL OCCURRED ALONG WITH VERY
GUSTY WINDS. SOME SMALL LIMBS WERE DOWNED.
&&
DLSpecial weather statement, Feb 1, 4:27 PM CST, 31 minutes before
MSZ027-028-036-037-012310-
ATTALA MS-MONTGOMERY MS-HOLMES MS-CARROLL MS-
427 PM CST SUN FEB 1 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CST SUN FEB 1 2015
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF POSSUMNECK AT 427 PM
CST...MOVING EAST AT 50 MPH.
PEOPLE IN SOUTHEASTERN CARROLL...EAST CENTRAL HOLMES...SOUTHEASTERN
MONTGOMERY AND NORTHERN ATTALA COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3336 8946 3335 8945 3328 8945 3328 8931
3320 8932 3305 8983 3321 8991 3338 8946
TIME...MOT...LOC 2227Z 248DEG 45KT 3316 8977
DHBSpecial weather statement, Feb 1, 4:34 PM CST, 24 minutes before
MSZ040-042-043-047-048-053-012320-
WARREN MS-MADISON MS-ISSAQUENA MS-HINDS MS-CLAIBORNE MS-YAZOO MS-
434 PM CST SUN FEB 1 2015
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
434 PM CST SUN FEB 1 2015
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTH OF OAK
RIDGE TO 12 MILES SOUTHWEST OF YOKENA AT 435 PM CST...MOVING EAST AT
50 MPH.
PEOPLE IN EXTREME SOUTHWESTERN YAZOO...NORTHERN CLAIBORNE...HINDS...
EXTREME SOUTHEASTERN ISSAQUENA...SOUTHERN MADISON AND WARREN COUNTIES
SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3210 9103 3216 9100 3213 9114 3213 9115
3224 9104 3222 9100 3219 9099 3229 9098
3238 9088 3235 9095 3260 9072 3260 8983
3243 9007 3205 9034 3199 9111 3203 9108
3206 9116
TIME...MOT...LOC 2235Z 270DEG 43KT 3257 9066 3210 9109
DHBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:45 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 45 min |
| Feb 1, 4:14 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 46 min |
| Feb 1, 4:27 PM CST | Special Weather Statement | JAN | Attala | 43 min |
| Feb 1, 4:34 PM CST | Special Weather Statement | JAN | Hinds, Warren | 46 min |
| Feb 1, 4:48 PM CST | Severe Thunderstorm Warning | JAN | Adams | 57 min |
| Feb 1, 4:52 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 38 min |
| Feb 1, 5:17 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 43 min |
| Feb 1, 5:22 PM CST | Severe Thunderstorm Warning | JAN | Leake | 38 min |
| Feb 1, 5:29 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 46 min |
| Feb 1, 5:47 PM CST | Severe Thunderstorm Warning | JAN | Neshoba | 43 min |
| Feb 1, 5:54 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott | 51 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.